# SDR COMA0060590

- Difficulty date: July 22, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N989CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7215
- Aircraft time: 6,362 hours, 6,514 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 601R10045
- Part serial: 7215
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS DETECTED IN WING FUEL PANEL OPENING AT 650 FB WS 274.319.  REPAIRED AFFECTED AREAS IAW CANADAIR REO 601R-57-21-030.
